# SDR ASOA2015032012450

- Difficulty date: February 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 25,497 hours, 23,743 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LBL 18.00, WL 111 APPROXIMATELY .750" IN LENGTH 50 PERCENT FSH. FAILED NDT INSPECTION.  FABRICATED REPAIR PARTS DOUBLER, TRIPLER, WEB FILLER, 2 EA SHIMS AND 2 EA SPLICE FOR FS 621, LBL 18.00. WORK PERFORMED IAW REO 601R-53-61-1285, REV D.  INSTALLATION OF REINFORCING ANGLE AND SHIMS ACCOMPLISHED IAW  REO 601R-53-61-5451.  INSTALLED DOUBLER, TRIPLER, SHIMS, WEB FILLER AND SPLICES IAW REO 601R-53-61-1285, REV D DATED 2011/10/31.  COMPLIED WITH REO:601R-53-61-5448 IN IT'S ENTIRETY.  REO:601R-53-61-5448 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
